MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.7MM MTX FULL, 10; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.7MM MTX FULL, 10; DENTAL IMPLANT
Model Number TMTWB10
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Weight unknown / not provided.Pma/510(k) number k113753 and k112160.
 
Event or Problem Description
It was reported that mount did not disengage from the implant.The procedure was finished using another implant.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: b4: date of this report b5: describe event or problem d9: device available for evaluation change ¿no' to 'yes' g3: date received by the manufacturer h1: type of report, follow-up number h2: follow up type h3: device evaluated by manufacturer: change ¿no' to 'yes' h6: evaluation codes h10: additional narrative one implant was returned for investigation (image attached in complaint).Visual evaluation of the as returned product identified the implant/mount and the screw was disengaged.No apparent malfunction identified when functionally tested.Signs of use.A pre-existing condition noted on the per was unknown bone density type.The reported device was located on an unknown tooth site (fdi) and was placed and removed on the same day.The customer did not provide any pictures or x-rays.Review of appropriate documentation: documents reviewed: instructions for use - tapered screw-vent and trabecular metal implants, ifu4869 rev 9-10/19.Instructions for use ¿ prosthetics for zimmer dental implant systems ¿ ifu4894 rev 6 ¿ 08/19.Information identified: warnings (page 1).Per the applicable ifu, improper techniques may cause component failure.Dhr review: dhr review was completed for the subject lot number (1238357).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (1238357) for similar events and no other complaint was identified.Review completed utilizing keywords: 'does not disengage/release' post market trending review: april post market trending was reviewed and there were no actionable events or corrective actions for the reported event (does not disengage/release) or product (tmtwb10).No actionable items have been triggered that will affect complaint handling on our end for this month.Therefore, based on the available information and functional testing, device malfunction did not occur and the reported event was unconfirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP TM 4.7MM MTX FULL, 10
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13234433
Report Number0002023141-2022-00062
Device Sequence Number19935748
Product Code DZE
UDI-Device Identifier00889024019034
UDI-Public(01)00889024019034(17)250721(10)1238357
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2025
Device Model NumberTMTWB10
Device Catalogue NumberTMTWB10
Device Lot Number1238357
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer06/28/2022
Initial Report FDA Received Date01/12/2022
Supplement Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale